MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODUBLADES; METZENBAUM SCISSORS ATTACHMENT MONO

RICHARD WOLF GMBH ERAGON MODUBLADES; METZENBAUM SCISSORS ATTACHMENT MONO
Model Number 4393040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after completion of the laparoscopic cholecystectomy procedure, parts of the plastic insulation were discovered missing from the disposable scissors.A new laparoscopic cholecystectomy procedure was performed and the missing parts were found and removed.

Brand Name
ERAGON MODUBLADES
Common Device Name
METZENBAUM SCISSORS ATTACHMENT MONO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
oliver ehrlich
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key22564380
Report Number9611102-2025-00036
Device Sequence Number9237383
Product Code GCJ
UDI-Device Identifier04055207048658
UDI-Public04055207048658
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K935270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number4393040
Device Catalogue Number4393.040
Device Lot Number857465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown